# SDR IPXA12571210

- Difficulty date: January 13, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 14,052 hours, 9,654 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4057192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-7, RT WING NR 8 SLAT LOWER SKIN DENTED.  REPAIRED NR 8 SLAT IAW SRM 51-70-10, REPAIR 4.
